# SDR AALA202106289019

- Difficulty date: June 26, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 58,324 hours, 24,030 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Unsecure
- Location: L1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED 1L GIRT BAR CLIP ON ENTRY DOOR DOES NOT HOLD GIRT BAR SECURELY. ADJUSTED GIRT BAR CLIP L-1 DOOR.
